# SDR IPXA2025021289146

- Difficulty date: January 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Flange
- Part number: A571124402000
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LH FR47 HORIZONTAL JUNCTION (HOLES F AND S).  ACCOMPLISH THE REPAIR PER EA 300-5710-27-A3766 REV. -.
